# SDR SWAA2025042225456

- Difficulty date: April 16, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N8853Q
- Make and model: Boeing 737-8
- Aircraft serial: 67496
- Aircraft time: 7,057 hours, 3,805 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Shutdown
- Location: Number 1
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER #2 ENGINE START; DURING TAXI; WHILE STARTING #1 ENGINE; NO. 2 HAD UNCOMMANDED SHUTDOWN WITH NO INDICATIONS.  <[01] PERFORMED EEC SYSTEM TEST PER AMM 71-00-00 TEST 17. TEST GOOD. NO FAULTS RECORDED. RAN BOTH ENGINES. NO DEFECTS NOTED. A/C OK FOR SERVICE.
